# SDR DALA2020032001952

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 26R AT LEVEL OF FR66 IN AFT CARGO COMPARTMENT (1EA), REPLACED NEW STRINGER 26R AT LEVEL OF FR 66 IN AFT CARGO COMPARTMENT (1EA) AS PER A320 SRM 51-72-11, SRM 51-42-11 AND DRAWING D53480020
